# SDR SWAA2015100644619

- Difficulty date: September 3, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321516
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED AT RSS 223.16, UPPER FASTENER ROW, HOLE COMMON TO UPPER REAR SPAR CHORD.  REPAIRED WEB IAW EA.
